# SDR FDEA201010204118

- Difficulty date: October 20, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 58,483 hours, 9,810 cycles
- Engine: Pwa PW4462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Misrepaired
- Location: Bs 164
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR - AFT CARGO DOOR AFT JAMB AT STA 1964, LONGERON 39 TO 42 LT.  EXISTING REPAIR AT AFT CARGO DOOR AFT JAMB AT STA 1964, LONGERON 39 TO 42 LT   EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED IAW SRM 53-00-15, FIG 203, REPAIR 8 REV 44.  HOWEVER, REPAIR DOUBLER FOUND WITH SHORT EDGE DISTANCE. NEW REPAIR CARRIED OUT IAW SRM 53-00-15, FIG 203, REPAIR 8, REV 44 AND NR1-5320-143773, TITLE: "FUSELAGE - AUXILIARY STRUCTURE - AFT CARGO DOOR SCUFF PLATE FABRICATION". DUE TO CATEGORY B SRM REPAIR, INITIAL INSP IS REQUIRED AT 19,900 FLIGHT CYCLES AND REPETITIVE INSP AT EVERY 10,000 FLIGHT CYCLES.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 111.
